Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
Read Now: Expert Opinions on HIV Cure Research
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


7 weeks on Raltegrivir and Truvada
Feb 22, 2012

Hi Dr, I started taking Isentress and Truvada 7 weeks ago today after leaving Atripla of 2 years because it made me feel stoned every day until about 2pm. Well, after 7 weeks on my new meds I feel so dizzy, off balance, fatigued, nervous and my ears ring and have a strange fullness/pressure in them on and off. Honestly, I just feel miserable. Its making me really upset because if I have to switch from this med, I only have a few options left. :( Have you heard of this happening from the combo that I'm on? Should I stick it out awhile and see if it this stuff goes away? This is just very disappointing because of all the wonderful things I heard about this new integrase inhibitor. Thanks doc, Gene

Response from Dr. Henry

You have been unlucky to not tolerate too of the usually well tolerated regimens (but that does happen as you describe-I have observed such problems in a small number of patients)!! If you continue to have those symptoms over the next several weeks one might consider a switch to an alternative regimen if no other explanation likely. Have you discussed rilpivirine or a boosted protease inhibitor or nevirapine as anchors for your regimen with your HIV provider?? KH



Previous
5th regimen of medications
Next
hiv meds

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement